MAUDE Adverse Event Report: COVIDIEN ABRE VENOUS SELF-EXPANDING STENT SYSTEM; STENT, ILIAC VEIN

COVIDIEN ABRE VENOUS SELF-EXPANDING STENT SYSTEM; STENT, ILIAC VEIN
Model Number AB9U16080090
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician intended to use an abre stent during patient treatment.There was no damage noted to packaging.It is reported when opening the packaging for an abre stent labelled model ab9u16080090, device from model ab9u18080090 was inside the packaging.The issue was noted during prep of the device and the device was not used in patient.Another stent was opened to complete procedure.No patient involvement reported in this event.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Image review three photographic images were received for analysis, (see 0704269417 images received).The images are of the abre printed strain relief and packaging materials.The first image is of the abre printed strain relief.The abre printed strain relief indicates that it is 9f 18mm diameter and 80mm length.The second image is of the abre pouch label.The abre pouch label indicates that the lot number is b086915, and that the stent is 16mm by 80mm.The third image is of the abre stent delivery system in its opened pouch with pouch label.Due to the quality and clarity of the image it is not possible to read the printed strain relief.The pouch label indicates that the lot number is b086915, and that the stent is 16mm by 80mm.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: the device was returned to medtronic investigation lab for evaluation.The device was returned in its shipping container.Visual inspection was carried out and the size indicated on the shipping container label was 16mm x 80mm.The lot number was indicated on the outside of the box.Shipping documentation was inside the box.The size indicated on the pouch label was 16mm x 80mm.The pouch was opened and the size on the strain relief of the abre stent delivery system was checked.The size printed on the strain relief was 9f 18mm x 80mm.Image review: three photographic images were received for analysis.The images are of the abre printed strain relief and packaging materials.The first image is of the abre printed strain relief.The abre printed strain relief indicates that it is 9f 18mm diameter and 80mm length.The second image is of the abre pouch label.The abre pouch label indicated the lot number, and that the stent is 16mm by 80mm.The third image is of the abre stent delivery system in its opened pouch with pouch label.Due to the quality and clarity of the image it is not possible to read the printed strain relief.The pouch label indicated the lot number, and that the stent is 16mm by 80mm.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ABRE VENOUS SELF-EXPANDING STENT SYSTEM
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key11619952
Report Number2183870-2021-00129
Device Sequence Number4009839
Product Code QAN
UDI-Device Identifier00643169796348
UDI-Public00643169796348
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P200026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2023
Device Model NumberAB9U16080090
Device Catalogue NumberAB9U16080090
Device Lot NumberB086915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer03/29/2021
04/28/2021
06/18/2021
08/25/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date04/26/2021
05/21/2021
06/28/2021
08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
87638
Patient Sequence Number1